? 20-Feb: Tyler &M: AMPS=259: +4=286: PMPS=355 : +2=223

Discussion in 'Lantus (Glargine) / Levemir (Detemir)' started by PussCatPrince - GA, Feb 19, 2018.

  1. PussCatPrince - GA

    PussCatPrince - GA Well-Known Member

    Joined:
    Nov 25, 2017
    Yesterday

    Tyler is not in the best of moods and I had the devils own trying to get the temgesic into his cheek this morning He simply wasn't having it so I had to wait until after food in the hope I stood more chance. Normally he may not like adminstrations but he will put up with them from me.

    I am thinking perhaps the meds are making him grumpy ? Anyone had that. Also his pupils are quite dilated so maybe a bit spaced out ?

    Also, I do not understand his BG readings at the moment. He gets the one unit but 4 hours or so later the numbers are up. If I look back over all his SS records , this is a brand new thing. He hasn't done this. He drops as one would expect.

    Would that be the meds? I am careful to ensure the 1 unit is going in. It is the syringes from the UK.
    The food is high carb i/d but even so.

    I'd appreciate thoughts as I'm puzzled so need to learn a bit.

    The wind and rain ispicking up out there. Phil is home now for the day. 3pm. The schools are shut. Businesses closed early. Roads closed. Domains and parks shut.

    No call from the vet today but there again we are expecting this cyclone & I couldn't get to the vet anyway .
     
    Alicia & Maggie (GA) likes this.
  2. PussCatPrince - GA

    PussCatPrince - GA Well-Known Member

    Joined:
    Nov 25, 2017
  3. Sharon14

    Sharon14 Well-Known Member

    Joined:
    Aug 16, 2015
    Has the storm passed? Hope all is well. I’m very familiar with them where I live!
     
  4. Carol in Chicago

    Carol in Chicago Member

    Joined:
    Apr 5, 2017
    A higher carb food will cause BG to go up. I know you have struggled with food / poop issues, so if higher carb is going to remain in the picture long term, you may need to raise the insulin dose.

    Constantly dilated pupils may suggest there is an opportunity to reduce other meds.

    I hope others will share inputs.
     
    PussCatPrince - GA likes this.
  5. Ella & Rusty & Stu(GA)

    Ella & Rusty & Stu(GA) Well-Known Member

    Joined:
    Jan 11, 2010
    I don’t have much experience with meds, but Rusty almost always has reactions to any new “substance”. Perhaps you need to raise his dose temporarily to compensate for the meds.

    I hope Tyler’s bg curve will return to something more normal soon.

    Stay safe in that big storm!
     
    PussCatPrince - GA likes this.
  6. Myagi (GA) and Heidi

    Myagi (GA) and Heidi Well-Known Member

    Joined:
    Oct 30, 2017
    Hugs and scritches :bighug: clueless re meds, but think minimizing dopyness is always a good thing. Stay safe in the storm or you will end up in our garden! ;):bighug:
     

Share This Page